Header

UZH-Logo

Maintenance Infos

Normalisation holomorphe de structures de Poisson


Lohrmann, Philipp (2010). Normalisation holomorphe de structures de Poisson. Ergodic Theory and Dynamical Systems, 30(4):1165-1199.

Abstract

Nous montrons qu’une structure de Poisson à 1-jet nul est holomorphiquement conjuguée vers une forme normale au sens de Dufour–Wade, au voisinage de son point singulier $0\in \Bbb C^n$, si sont vérifiées d’une part une condition diophantienne sur une algèbre de Lie associée à la partie quadratique, d’autre part certaines conditions sur la forme normale formelle.

We show that a Poisson structure whose linear part vanishes can be holomorphically normalized in a neighbourhood of its singular point $0\in \Bbb C^n$ if, on the one hand, a Diophantine condition on a Lie algebra associated to the quadratic part is satisfied and, on the other hand, the normal form satisfies some formal conditions.

Abstract

Nous montrons qu’une structure de Poisson à 1-jet nul est holomorphiquement conjuguée vers une forme normale au sens de Dufour–Wade, au voisinage de son point singulier $0\in \Bbb C^n$, si sont vérifiées d’une part une condition diophantienne sur une algèbre de Lie associée à la partie quadratique, d’autre part certaines conditions sur la forme normale formelle.

We show that a Poisson structure whose linear part vanishes can be holomorphically normalized in a neighbourhood of its singular point $0\in \Bbb C^n$ if, on the one hand, a Diophantine condition on a Lie algebra associated to the quadratic part is satisfied and, on the other hand, the normal form satisfies some formal conditions.

Statistics

Citations

Altmetrics

Downloads

45 downloads since deposited on 10 Oct 2018
42 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Language:French
Date:1 August 2010
Deposited On:10 Oct 2018 14:51
Last Modified:07 Apr 2020 07:11
Publisher:Cambridge University Press
ISSN:0143-3857
OA Status:Green
Publisher DOI:https://doi.org/10.1017/s0143385709000480
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencecambridge101017S0143385709000480 (Library Catalogue)

Download

Green Open Access

Download PDF  'Normalisation holomorphe de structures de Poisson'.
Preview
Content: Published Version
Language: French
Filetype: PDF (Nationallizenz 142-005)
Size: 405kB
View at publisher